# SDR DXTA2017070906426

- Difficulty date: July 9, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 9,622 hours, 7,408 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 913723
- Part serial: 809
- Condition: Failed
- Location: Rt Ac System
- Part time: 10,760 hours, 8,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

EVIDENCE OF A RIGHT AC ALTERNATOR FIRE WAS SEEN. THE ENGINE NACELLE PAINT WAS BURNT AFT OF ALTERNATOR VENT AND MOLTEN COPPER COMING OUT OF THE VENT.  TROUBLESHOT TO A FAULTY AC GENERATOR.  REMOVED AND REPLACED THE AC GENERATOR AND AC GENERATOR PCU.    COMPLIED WTIH ERO-900139.  RT ENGINE LOWER COWLING TEMPORARY REPAIR.  APPLIED ALUMINIUM TAPE FOR REPAIR. COMPLIED WITH OPERATIONAL CHECK OF THE RT AC GENERATOR AT ALL POWER SETTING WITH NO FAULTS.  WORK DONE IAW AMM 29-20-01.
